Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 7, 2025, 8:23 AM CDT for Burnet County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2025, 8:23 AM CDT (13:23 UTC)
- Expired
- Jul 7, 2025, 1:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 98 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 676 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
539
WGUS54 KEWX 071323
FFWEWX
TXC053-071630-
/O.NEW.KEWX.FF.W.0075.250707T1323Z-250707T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
823 AM CDT Mon Jul 7 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Burnet County in south central Texas...
* Until 1130 AM CDT.
* At 823 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Buchanan Lake Village, Lake Victor, Sunnylane and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3078 9842 3079 9843 3079 9841 3082 9840
3082 9839 3083 9838 3084 9840 3084 9842
3086 9842 3088 9846 3092 9845 3093 9842
3094 9841 3095 9842 3095 9844 3103 9835
3103 9795 3076 9843
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
272 follow-up statements
264
WGUS54 KEWX 071601
FFWEWX
TXC053-071830-
/O.EXT.KEWX.FF.W.0075.000000T0000Z-250707T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1101 AM CDT Mon Jul 7 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Burnet County in south central Texas...
* Until 130 PM CDT.
* At 1101 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 4 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Buchanan Lake Village, Lake Victor, Sunnylane and Tow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3078 9842 3079 9843 3079 9841 3082 9840
3082 9839 3083 9838 3084 9840 3084 9842
3086 9842 3088 9846 3092 9845 3093 9842
3094 9841 3095 9842 3095 9844 3103 9835
3103 9795 3076 9843
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
27199
WGUS74 KEWX 071826
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
126 PM CDT Mon Jul 7 2025
TXC053-071836-
/O.EXP.KEWX.FF.W.0075.000000T0000Z-250707T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burnet TX-
126 PM CDT Mon Jul 7 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 130 PM CDT THIS AFTERNOON FOR
NORTHWESTERN BURNET COUNTY...
The heavy rain has ended. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 700 PM CDT for a portion of
south central Texas.
&&
LAT...LON 3078 9842 3079 9843 3079 9841 3082 9840
3082 9839 3083 9838 3084 9840 3084 9842
3086 9842 3088 9846 3092 9845 3093 9842
3094 9841 3095 9842 3095 9844 3103 9835
3103 9795 3076 9843
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 6:02 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 7, 6:02 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 602 AM CDT Mon Jul 7 2025 ...New AVIATION... .SHORT TERM... (Today through Tuesday) Issued at 1255 AM CDT Mon Jul 7 2025 A mid level MCV and moist tropical airmass with PWs of 1.7 to 2.4 inches remain in place over our area and will linger today. Forcing by this feature has already generated a few showers over Williamson County. An overwhelming suite of models/ensembles forecast showers and thunderstorms to increase in coverage overnight into Monday morning. The favored areas continue to be the I-35 corridor into the Hill Country with a slight spread toward the Edwards Plateau later in the morning. Forecast storm motion vectors have sped up a little compared to recent days. This may somewhat lessen rainfall amounts. However, locally heavy rains of 2 to 4 inches are expected with up to 10 inches still possible. These rainfall amounts may cause flash and possibly renewed river flooding in the watch area. It must be noted that models vary considerably on where the heaviest rains will occur within the watch area. The showers and thunderstorms will dissipate with loss of heating Monday evening. An upper level trough that has been over the central Gulf of America will move toward the Texas coast on Tuesday. This will likely take the MCV away from our area. As a result, it should not impact our area after today. This scenario is seen in most all of the models/ensembles. As the trough approaches, chances of showers and thunderstorms develop from the Coastal Plains to the I-35 corridor Tuesday afternoon. Moisture levels/PWs decrease some, however still cannot rule out a few heavy downpours. The clouds and rain areas keep daytime temperatures slightly below July averages. && .LONG TERM... (Tuesday night through Sunday) Issued at 1255 AM CDT Mon Jul 7 2025 The mid level trough moves farther inland and develops into a shear axis between Subtropical Ridges centered over the southwestern states/northwestern Mexico and the eastern Gulf of America into the Atlantic. Moisture levels near seasonal levels maintain chances of showers and thunderstorms across eastern areas Wednesday afternoon. Although rain is not in the forecast due to a drier airmass, cannot rule out isolated showers and perhaps a thunderstorm or two each afternoon with heating on Thursday and Friday. Chances of showers and thunderstorms return next weekend as moisture levels increase due to the shear axis pushing to our west. Near July average temperatures are expected. && .AVIATION... (12Z TAFS) Issued at 602 AM CDT Mon Jul 7 2025 MVFR ceilings prevail early this morning with pockets of IFR near San Antonio and over portions of the Hill Country. Ceilings are forecast to become VFR 15Z-18Z. Otherwise, scattered SHRA activity this morning across the northern Hill Country and I-35 corridor. Increasing in coverage after 16Z through the afternoon, with TSRA embedded. Activity should once again diminish after sunset. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 92 74 94 74 / 30 10 20 10 Austin Bergstrom Intl Airport 92 74 92 74 / 30 10 20 10 New Braunfels Muni Airport 92 73 92 72 / 30 10 20 10 Burnet Muni Airport 88 72 90 72 / 50 10 20 10 Del Rio Intl Airport 94 76 95 76 / 20 10 0 0 Georgetown Muni Airport 90 74 91 73 / 40 10 20 10 Hondo Muni Airport 91 73 90 72 / 30 10 10 0 San Marcos Muni Airport 92 74 93 72 / 30 10 20 10 La Grange - Fayette Regional 92 75 92 74 / 40 10 40 10 San Antonio Intl Airport 92 75 91 75 / 30 10 20 10 Stinson Muni Airport 94 75 93 74 / 20 10 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-Edwards-Gillespie-Guadalupe-Hays-Kendall-Kerr- Lee-Llano-Medina-Real-Travis-Uvalde-Williamson. && Short-Term...04 Long-Term...04 Aviation...76
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:12 PM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe, Hays | 3 hr |
| Jul 6, 7:30 PM CDT | River Flood Warning | EWX | Williamson | 8 hr |
| Jul 6, 7:37 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 4 hr |
| Jul 6, 7:54 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 4 hr |
| Jul 6, 8:15 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Jul 6, 11:46 PM CDT | Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 14 more | 19 hr |
| Jul 7, 6:52 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Jul 7, 7:35 AM CDT | River Flood Warning | EWX | Llano | 13 hr |
| Jul 7, 7:39 AM CDT | Flash Flood Warning | EWX | Llano | 5 hr |
| Jul 7, 8:09 AM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.